# SDR TC8A98069

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2424 · AC Regulator
- Part: Voltage Reg
- Part number: 51202011
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRIP# 02707.      DISCREP: #2 GENERATOR SHOWS UNBALANCED LOAD.           CORR. ACTION: TRANSFERRED TO DMI 8809 AS PER MEL 24-1 CAT C. PLACARD INSTALLED, SPECIAL PROCEDURES COMPLIED WITH. 10/27/98 REMOVED AND REPLACED VOLTAGE REGULATOR IAW 24-5-11, OPS CHECKS GOOD, CLEARS DMI 8809.
